# SDR CA971219010

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shim
- Part number: 212040468011
- Condition: Misrepaired
- Location: T/R Gr Box
- Part time: 11,651 hours
- Component: 212040004005
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR GEARBOX ASSEMBLY WAS REMOVED FROM AIRCRAFT FOR CORROSION.  BACKLASH OF GEARS WAS FOUND TO BE 0.055 INCH OVER ALLOWABLE LIMITS.  GEARS WERE SCRAPPED BECAUSE OF IMPROPER WEAR PATTERN AND LOADING.
